RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 3(273), Pages 195–196 (Mi umn4746)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Automorphism groups of Fano manifolds

Yu. G. Prokhorov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (123 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:3, 222–223

Bibliographic databases:

MSC: 14J45, 14J50, 14Lxx, 14Hxx, 14E05
Received: 20.10.1989

Citation: Yu. G. Prokhorov, “Automorphism groups of Fano manifolds”, Uspekhi Mat. Nauk, 45:3(273) (1990), 195–196; Russian Math. Surveys, 45:3 (1990), 222–223

Citation in format AMSBIB
\Bibitem{Pro90}
\by Yu.~G.~Prokhorov
\paper Automorphism groups of Fano manifolds
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 3(273)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn4746}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1071944}
\zmath{https://zbmath.org/?q=an:0707.14037}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..222P}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 3
\pages 222--223
\crossref{https://doi.org/10.1070/RM1990v045n03ABEH002363}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EZ60500008}


Linking options:
  • http://mi.mathnet.ru/eng/umn4746
  • http://mi.mathnet.ru/eng/umn/v45/i3/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Priska Jahnke, Ivo Radloff, “Fano threefolds with sections in Ω1V (1)”, Math Nachr, 280:1-2 (2007), 127  crossref  mathscinet  zmath  isi
    2. I. A. Cheltsov, K. A. Shramov, “Extremal Metrics on del Pezzo Threefolds”, Proc. Steklov Inst. Math., 264 (2009), 30–44  mathnet  crossref  mathscinet  isi  elib  elib
    3. D. McDuff, “Some 6-dimensional Hamiltonian S1-manifolds”, Journal of Topology, 2:3 (2009), 589  crossref  mathscinet  zmath  isi
    4. Frank Loray, Jorge Vitório Pereira, Frédéric Touzet, “Foliations with trivial canonical bundle on Fano 3-folds”, Math. Nachr, 2013, n/a  crossref
    5. Sławomir Dinew, Grzegorz Kapustka, Michał Kapustka, “Remarks on Mukai threefolds admitting $\mathbb C^*$ action”, Mosc. Math. J., 17:1 (2017), 15–33  mathnet  mathscinet
    6. Lindsay N. Panov D., “S1-Invariant Symplectic Hypersurfaces in Dimension 6 and the Fano Condition”, J. Topol., 12:1 (2019), 221–285  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:356
    Full text:145
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019